# SDR SWAA2018082824636

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 50,058 hours, 29,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY CABIN ROW LIGHT INOP AT ROW 9.  RELAMPED LIGHT PER AMM.
